Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 51.

Ancochea Bermúdez , José María and Goze, Michel (1989) Algorithme de construction des algèbres de Lie rigides. In Mathématiques finitaires & analyse non standard. Tome 1, 2. Publications Mathématiques de l’Université Paris VII, 2 (31). Université de Paris VII, U.E.R. de Mathématiques, Paris, pp. 285-306.

Goze, Michel and Ancochea Bermúdez , José María (1998) Algèbres de Lie rigides. In Algebra and operator theory. Kluwer Academic, Dordrecht, pp. 65-91. ISBN 0-7923-5094-4

Goze, Michel and Ancochea Bermúdez , José María (1985) Algèbres de Lie rigides. Indagationes Mathematicae, 47 (4). pp. 397-415. ISSN 0019-3577

Goze, Michel and Ancochea Bermúdez , José María (1991) Algèbres de Lie rigides dont le nilradical est filiforme. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 312 (1). pp. 21-24. ISSN 0764-4442

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and García Vergnolle, Lucía and Goze, M. (2007) Algèbres de Lie résolubles réelles algébriquement rigides. Monatshefte für Mathematik, 152 (3). pp. 187-195. ISSN 0026-9255

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig and Gonzalez-Gascon, F. (2003) Avoiding ergodicity and turbulence in R-3 vector fields. Physics Letters A, 317 . pp. 242-251. ISSN 0375-9601

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2000) Characteristically nilpotent Lie algebras. In Contribuciones matemáticas: libro homenaje al profesor D. Joaquín Arregui Fernández. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 49-76. ISBN 84-7491-581-3

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2003) Characteristically nilpotent Lie algebras of type g 1 × − − g 2. Forum Mathematicum, 15 (2). pp. 299-307. ISSN 0933-7741

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2001) Characteristically nilpotent Lie algebras: a survey. Extracta Mathematicae, 16 (2). pp. 153-210. ISSN 0213-8743

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2001) Characteristically nilpotent extensions of nilradicals of solvable rigid laws. Algebras, Groups and Geometries , 18 (4). pp. 393-399. ISSN 0741-9937

Ancochea Bermúdez , José María and Goze, Michel (1988) Classification des algèbres de Lie filiformes de dimension 8. Archiv der Mathematik, 50 (6). pp. 511-525. ISSN 0003-889X

Ancochea Bermúdez , José María and Goze, Michel (1989) Classification des algèbres de Lie nilpotentes complexes de dimension 7. Archiv der Mathematik, 52 (2). pp. 175-185. ISSN 0003-889X

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2001) Classification of (n−5) -filiform Lie algebras. Linear Algebra and its Applications, 336 (1-3). pp. 167-180. ISSN 0024-3795

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and García Vergnolle, Lucía (2011) Classification of Lie algebras with naturally graded quasi-filiform nilradicals. Journal of Geometry and Physics, 61 (11). pp. 2168-2186. ISSN 0393-0440

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2003) Completable filiform Lie algebras. Linear Algebra and its Applications, 367 . pp. 185-191. ISSN 0024-3795

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2003) Complete Lie algebras generated by the derivations of a proper ideal. International Mathematical Journal , 3 (7). pp. 711-716. ISSN 1311-6797

Almaraz Luengo, Elena and Ancochea Bermúdez , José María and García Vergnolle, Lucía (2013) Completeness of quasi-filiform Lie algebras. Linear & Multilinear Algebra, 61 (5). pp. 582-595. ISSN 0308-1087

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and García Vergnolle, Lucía and Sánchez Hernández, J. (2008) Contractions d’algèbres de Jordan en dimension 2. Journal of Algebra, 319 (6). pp. 2395-2409. ISSN 0021-8693

Ancochea Bermúdez , José María and Fresán, Javier and Margalef Bentabol, Juan (2011) Contractions of Low-Dimensional Nilpotent Jordan Algebras. Communications in Algebra, 39 (3). pp. 1139-1151. ISSN 0092-7872

Ancochea Bermúdez , José María and Goze, Michel (1994) El método no estandard en el estudio de la variedad de Leyes de álgebra de Lie. In Contribuciones Matemáticas: libro homenaje al profesor D. José Javier Etayo Miqueo. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 423-441. ISBN 84-7491-510-4

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and García Vergnolle, Lucía (2006) Indecomposable Lie algebras with nontrivial Levi decomposition cannot have filiform radical. International Mathematical Forum, 1 (5-8). pp. 309-316. ISSN 1312-7594

Ancochea Bermúdez , José María and Goze, Michel (1992) Le rang du systeme linéaire des racines d'une algèbre de Lie rigide résoluble complexe. Communications in Algebra, 20 (3). pp. 875-887. ISSN 0092-7872

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and García Vergnolle, Lucía (2006) Les algèbres de Lie résolubles rigides réelles ne sont pas nécessairement complètement résolubles. Linear Algebra and its Applications, 418 (2-3). pp. 657-664. ISSN 0024-3795

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and García Vergnolle, Lucía (2012) Lie algebras obtained as extensions by derivations of the nilpotent algebra L5,3. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 1-15. ISBN 978-84-695-4421-1

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2002) Non-filiform characteristically nilpotent and complete Lie algebras. Algebra Colloquium, 9 (4). pp. 455-468. ISSN 1005-3867

Campoamor Stursberg, Otto Ruttwig and Ancochea Bermúdez, José María (2001) On 2-abelian (n-5)-filiform Lie algebras. Communications in Algebra, 29 (7). pp. 3199-3222. ISSN 0092-7872

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2001) On Lie algebras whose nilradical is (n−p)-filiform. Communications in Algebra, 29 (1). pp. 427-450. ISSN 0092-7872

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2013) On a complete rigid Leibniz non-Lie algebra in arbitrary dimension. Linear Algebra and its Applications, 438 (8). pp. 3397-3407. ISSN 0024-3795

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2002) On a nilpotent Lie superalgebra which generalizes Qn. Revista matemática complutense, 15 (1). pp. 131-146. ISSN 1988-2807

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2002) On certain families of naturally graded Lie algebras. Journal of Pure and Applied Algebra , 170 (1). pp. 1-27. ISSN 0022-4049

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2003) On characteristically nilpotent Lie algebras of type Q. Linear Algebra and its Applications, 367 . pp. 193-212. ISSN 0024-3795

Goze, Michel and Ancochea Bermúdez , José María (2001) On the classification of rigid Lie algebras. Journal of Algebra, 245 . pp. 68-91. ISSN 0021-8693

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2004) On the cohomology of Frobenius model Lie algebras. Forum Mathematicum, 16 (2). pp. 249-262. ISSN 0933-7741

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2004) On the cohomology of frobeniusian model Lie algebras. Forum Mathematicum, 16 (2). pp. 249-262. ISSN 0933-7741

Ancochea Bermúdez , José María and Goze, Michel (1999) On the nonrationality of rigid Lie algebras. Proceedings of the American Mathematical Society, 127 (9). pp. 2611-2618. ISSN 1088-6826

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2003) On the product by generators of characteristically nilpotent Lie S-algebras. Journal of Pure and Applied Algebra , 184 (2-3). pp. 155-164. ISSN 0022-4049

Ancochea Bermúdez , José María (1988) On the rigidity of solvable Lie algebras. In Deformation theory of algebras and structures and applications. NATO Advanced Science Institutes Series C: Mathematical and Physical Sciences (247). Kluwer Academic , Dordrecht, pp. 403-445. ISBN 90-277-2804-6

Goze, Michel and Ancochea Bermúdez , José María (1992) On the varieties of nilpotent Lie algebras of dimension 7 and 8. Journal of Pure and Applied Algebra , 77 (2). pp. 131-140. ISSN 0022-4049

Ancochea Bermúdez , José María and Fresán, Javier and Sánchez Hernández, Jonathan (2007) On the variety of two dimensional real associative algebras. International Journal of Contemporary Mathematical Sciences, 2 (26). pp. 1293-1305. ISSN 1312-7586

Ancochea Bermúdez , José María and Gómez Martín, José Ramón (1991) Sobre el abierto de la variedad de las álgebras de Lie nilpotentes de dimensión 9, formado por las leyes filiformes. In XV Jornadas Luso-Espanholas de Matemática : Universidade de Évora, 3 a 7 de Septembro de 1990. Universidade de Evora, Evora, pp. 95-99.

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and Vergnolle, L.G. (2006) Solvable Lie algebras with naturally graded nilradicals and their invariants. Journal of physics A: Mathematical and general, 39 (6). pp. 1339-1355. ISSN 0305-4470

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2004) Some remarks on the classification of graded nilpotent Lie algebras. In Contribuciones matemáticas: homenaje al profesor Enrique Outerelo Domínguez. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 13-19. ISBN 84-7491-767-0

Ancochea Bermúdez , José María and Goze, Michel (1986) Sur la classification des algèbres de Lie nilpotentes de dimension 7. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 302 (17). pp. 611-613. ISSN 0764-4442

Hakimjanov, Yu. B. and Ancochea Bermúdez, José María and Goze, Michel (1991) Sur la réductibilité de la variété des algèbres de Lie nilpotentes complexes. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 313 (2). pp. 59-62. ISSN 0764-4442

Ancochea Bermúdez , José María and Margalef Bentabol, Juan and Sánchez Hernández, Jonathan (2007) Sur la réductibilité des variétés des lois d’algèbres de Leibniz complexes. Journal of Lie Theory, 17 (3). pp. 617-624. ISSN 0949-5932

Ancochea Bermúdez , José María and Goze, Michel (1989) Sur la variété des lois d'algèbres de Lie nilpotentes complexes. Rendiconti del Seminario della Facoltà di Scienze dell'Università di Cagliari , 58 (1-2). pp. 43-48. ISSN 0370-727X

Ancochea Bermúdez , José María and Goze, Michel and Halkimjanov, Yu. B. (1992) Sur les composantes de la variété des algèbres de Lie nilpotentes. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 314 (9). pp. 657-660. ISSN 0764-4442

Ancochea Bermúdez , José María and Gómez-Martín, José Ramón and Valeiras, Gerardo and Goze, Michel (1996) Sur les composantes irréductibles de la varieté des lois d'algèbres de Lie nilpotentes. Journal of Pure and Applied Algebra , 106 (1). pp. 11-22. ISSN 0022-4049

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2002) Sympletic forms and products by generators. Communications in Algebra, 30 (9). pp. 4235-4249. ISSN 0092-7872

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig (2002) Two-step solvable Lie algebras and weight graphs. Transformation Groups, 7 (4). pp. 307-320. ISSN 1083-4362

Ancochea Bermúdez , José María and Campoamor Stursberg, Otto Ruttwig and Goze, M. (2003) Une propriété topologique de l’ensemble des algèbres de Lie caractéristiquement nilpotentes. Comptes Rendus Mathematique, 337 (12). pp. 757-759. ISSN 1631-073X

This list was generated on Sun Apr 20 02:21:23 2014 CEST.